File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An integration formula for the square of moment maps of circle actions

TitleAn integration formula for the square of moment maps of circle actions
Authors
KeywordsMathematics Subject Classifications (1991): 53C15, 57R70, 41A60, 55N91
Issue Date1993
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0377-9017
Citation
Letters In Mathematical Physics, 1993, v. 29 n. 4, p. 311-328 How to Cite?
AbstractThe integration of the exponential of the square of the moment map of the circle action is studied by a direct stationary phase computation and by applying the Duistermaat-Heckman formula. Both methods yield two distinct formulas expressing the integral in terms of contributions from the critical set of the square of the moment map. Certain cohomological pairings on the symplectic quotient are computed explicitly using the asymptotic behavior of the two formulas. © 1993 Kluwer Academic Publishers.
Persistent Identifierhttp://hdl.handle.net/10722/156035
ISSN
2015 Impact Factor: 1.517
2015 SCImago Journal Rankings: 1.266
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWu, Sen_US
dc.date.accessioned2012-08-08T08:40:08Z-
dc.date.available2012-08-08T08:40:08Z-
dc.date.issued1993en_US
dc.identifier.citationLetters In Mathematical Physics, 1993, v. 29 n. 4, p. 311-328en_US
dc.identifier.issn0377-9017en_US
dc.identifier.urihttp://hdl.handle.net/10722/156035-
dc.description.abstractThe integration of the exponential of the square of the moment map of the circle action is studied by a direct stationary phase computation and by applying the Duistermaat-Heckman formula. Both methods yield two distinct formulas expressing the integral in terms of contributions from the critical set of the square of the moment map. Certain cohomological pairings on the symplectic quotient are computed explicitly using the asymptotic behavior of the two formulas. © 1993 Kluwer Academic Publishers.en_US
dc.languageengen_US
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0377-9017en_US
dc.relation.ispartofLetters in Mathematical Physicsen_US
dc.subjectMathematics Subject Classifications (1991): 53C15, 57R70, 41A60, 55N91en_US
dc.titleAn integration formula for the square of moment maps of circle actionsen_US
dc.typeArticleen_US
dc.identifier.emailWu, S:swu@maths.hku.hken_US
dc.identifier.authorityWu, S=rp00814en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF00750965en_US
dc.identifier.scopuseid_2-s2.0-0000992313en_US
dc.identifier.volume29en_US
dc.identifier.issue4en_US
dc.identifier.spage311en_US
dc.identifier.epage328en_US
dc.identifier.isiWOS:A1993MT73300008-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridWu, S=15830510400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats